MAUDE Adverse Event Report: LIVANOVA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 04404300
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information has been provided.According to provided information, the connection that disconnected was correctly secured with a tie (as per prduct ifu).The complained oxygenator, tubing and pump were requested for investigation.Dimensional analysis on the tubing revealed the inner diameter of the tubing was larger than defined by product specifications.A review of the dhr did not identify any deviations, non-conformities or material scrap/requests relevant to the reported issue.Base on above results, livanova believe the most probable root cause of the disconnection was the larger inner diameter of the tubing.Involved tubings are supplied by a livanova supllier.The supplied has been officially informed of the present event.The risk is acceptable.No other action was deemed necessary livanova maintains monitoring the market.
 
Event or Problem Description
Livanova usa inc.Has received a report that, during a procedure, the inlet tubing of the oxygenator disconnected.The patient was administered of blood banck.There is no report of any patient injury.

Brand Name
SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA INC
14401 w 65th way
arvada CO 80004
MDR Report Key11347296
Report Number1718850-2021-00025
Device Sequence Number14482540
Product Code DWE
UDI-Device Identifier00803622133466
UDI-Public(01)00803622133466(240)04404300(17)221031(10)2028900027
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number04404300
Device Lot Number2028900027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1